Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach pain, thyroid cancer, nausea, peri-menopause ?

I am suffering from constant stomach upset 5 out of 7 days a week. In November I was diagonsed with thyroid cancer after having a nodule removed. Went back in December to have the left side removed for a TT. After the second surgery, I suffered from nausea 24x7 for about a month. Then it went away and now it comes back off and on. What could be causing this? Could peri- menopause make you feel this way? HELP!
Asked On : Sun, 6 May 2012
Answers:  2 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Surgical 's  Response

Its nice nice that you have been treated appropriately for thyroid cancer. I would like to know whether you received any radio-iodine or radiotherapy after your surgery because these treatments can cause some nausea and vomiting. If it is not there and since you already had a a cancer it is better you do a endoscopy to rule out a oesophagus or stomach lesion that may be a precursor for a second cancer.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Mon, 7 May 2012
I find this answer helpful
Gastroenterologist, Surgical Dr. Ketan Vagholkar's  Response
The symptoms may be related to both thyroid as well as parathyroid dys function. Ensure that you get hormonal levels checked. If they are normal then you just require symptomatic treatment only.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor